Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 184, NWS Albuquerque, NM

June 1, 2021Quay County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2021, 10:41 PM MDT for Quay County, Union County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2021, 10:41 PM MDT (04:41 UTC)
Expired
Jun 1, 2021, 11:28 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Quay County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 106 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

913 
WUUS55 KABQ 020441
SVRABQ
NMC037-059-020545-
/O.NEW.KABQ.SV.W.0184.210602T0441Z-210602T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1041 PM MDT Tue Jun 1 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Quay County in east central New Mexico...
  Southeastern Union County in northeastern New Mexico...

* Until 1145 PM MDT.

* At 1041 PM MDT, a severe thunderstorm was located over Nara Visa,
  moving south at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Nara Visa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3518 10304 3537 10316 3566 10324 3579 10323
      3582 10304
TIME...MOT...LOC 0441Z 341DEG 28KT 3561 10305 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

44
3 follow-up statements
222 
WWUS55 KABQ 020448
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1048 PM MDT Tue Jun 1 2021

NMC059-020457-
/O.CAN.KABQ.SV.W.0184.000000T0000Z-210602T0545Z/
Union-
1048 PM MDT Tue Jun 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved south 
of Union County. Therefore, the warning has been cancelled for Union 
County.

LAT...LON 3518 10304 3537 10316 3566 10320 3570 10304
TIME...MOT...LOC 0447Z 342DEG 27KT 3557 10305 

$$

NMC037-020545-
/O.CON.KABQ.SV.W.0184.000000T0000Z-210602T0545Z/
Quay-
1048 PM MDT Tue Jun 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR NORTHEASTERN QUAY COUNTY...

At 1047 PM MDT, a severe thunderstorm was located near Nara Visa,
moving south at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Nara Visa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3518 10304 3537 10316 3566 10320 3570 10304
TIME...MOT...LOC 0447Z 342DEG 27KT 3557 10305 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

44
602 
WWUS55 KABQ 020510
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1110 PM MDT Tue Jun 1 2021

NMC037-020545-
/O.CON.KABQ.SV.W.0184.000000T0000Z-210602T0545Z/
Quay-
1110 PM MDT Tue Jun 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR EAST CENTRAL QUAY COUNTY...

At 1109 PM MDT, a severe thunderstorm was located 9 miles southeast
of Nara Visa, moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Quay County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3553 10316 3556 10304 3518 10304 3527 10309
TIME...MOT...LOC 0509Z 342DEG 21KT 3549 10303 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

44
531 
WWUS55 KABQ 020528
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1128 PM MDT Tue Jun 1 2021

NMC037-020538-
/O.CAN.KABQ.SV.W.0184.000000T0000Z-210602T0545Z/
Quay-
1128 PM MDT Tue Jun 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL QUAY COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3553 10316 3556 10304 3518 10304 3527 10309
TIME...MOT...LOC 0524Z 341DEG 28KT 3534 10297 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:53 PM MDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jun 1, 5:53 PM MDT, 4 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
553 PM MDT Tue Jun 1 2021

.AVIATION...
00Z TAF CYCLE
Mostly VFR conditions this evening will give way to MVFR to IFR in
much of eastern NM overnight with low clouds and patchy fog
developing again. A few strong to severe storms are also possible
with large hail and strong wind gusts through about 03Z with MVFR
conditions possible. Gusty east canyon wind will also redevelop at
KABQ tonight, wind gusts will get close to 35 knots between 02Z and
06Z. Will monitor to a possible AWW. Yet another round of showers and
thunderstorms Wednesday afternoon over much of the area, aside from
the northwest which should be dry.

&&

.PREV DISCUSSION...256 PM MDT Tue Jun 1 2021...
.SYNOPSIS...
Another round of thunderstorms is underway across central and
eastern New Mexico this afternoon, with the potential for large hail,
damaging winds and localized flash flooding through the evening
hours across the eastern plains. Expect a similar setup Wednesday,
with storms favoring the mountains and eastern highlands and plains.
Moisture will work a bit further west Thursday into Friday, bringing
improved chances for storms to the western half of the state. High
pressure will shift slowly east into the state over the weekend,
bringing warmer temperatures and a downtrend in thunderstorm
activity to the western half. A Pacific low may bring drier air and
stronger winds to the area early next week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
The upper-level low remains stalled to our southwest with its center
near the Baja Peninsula. Meanwhile, northwest flow remains over the
state thanks to a ridge with its axis over the PacNW. Latest
mesoanalysis indicates return flow and low-level moisture continues
across the east with dewpoints in the 50's although it is weaker
compared to the past couple days. Water vapor imagery also indicates
that some drier air has filtered into the state, and that is also
reflected on this morning's PWATs from the region which show a slight
downtrend in the atmospheric moisture. Still, enough instability and
moisture remains to allow for another round of convection which
formed early this afternoon over the usual high terrain areas.
Steering flow is allowing these storms to drift southeast. The area
of most concern for strong to severe storms remains across the east
as well as south central NM - Lincoln and Socorro counties - where
the highest instability of about 1000 J/kg of MLCAPE resides. Shear
isn't too impressive today, but 25-30 knots of bulk shear across east
central and southeast NM could support large hail. Latest hi-res
guidance moves the stronger storms and severe weather threat into the
TX Panhandle by midnight, but lingering showers may continue near
the NM/TX border, particularly Curry and Roosevelt counties, late
tonight. Otherwise, high overnight surface humidities will support
more patchy fog across portions of eastern NM tonight.

The upper-level low remains stalled over the Baja Peninsula on
Wednesday, and northwest flow continues over the area. Additional
drier air working its way in from the west may limit storm chances
along and west of the Continental Divide. For areas along and east
of the central mountain chain, it will be a fairly similar day as
convection starts by the early afternoon across the high terrain and
drifts southeast. The threat for strong to severe storms won't be
quite so large tomorrow and primarily highlights east central and
southeast NM where the highest instability of MLCAPE values of 1000-
1500 J/kg will exist. Shear once again doesn't look impressive
tomorrow, but isolated strong to severe storms with hail and strong
winds will be possible. The current SPC Day 2 Outlook outlines this
area in a marginal risk which looks to be appropriate.

LONG TERM...(THURSDAY THROUGH TUESDAY)...
An upper level high will expand over the Great Basin and Desert
Southwest Thursday to near 589dam at 500mb. We'll be on the periphery
of the upper high circulation with plenty of moisture for another
round of daytime heating triggered convection. Steering flow on
Thursday will be from north to south, which should favor the Santa Fe
and Albuquerque Metros for some late day thunderstorm impacts.
Similar setup for Friday, although the 12Z models show PWATs
continuing an uptrend to between 0.80-0.95" at KABQ, which should be
good for some late day heavy rainers. Expect a gradual downtrend in
PWATs from Saturday through Tuesday as the upper level high weakens
and shifts over the state by Sunday. This trend should focus storms
back over eastern NM by Sunday and will lead to an uptrend in
temperatures back to near normal areawide.

There is some disagreement in the timing of a Pacific low moving
from offshore of southern California toward the southern Rockies
early next week, but both the 12Z GFS and ECMWF are supportive of
a drier airmass moving in with stronger winds at some point Mon/Tue,
with at least some potential for dryline thunderstorms across far
eastern NM.

15/11

&&

.FIRE WEATHER...
There are no critical fire weather concerns over the next week.
Across the east, daily rounds of showers and thunderstorms are
expected to continue. Storms will initially form over the usual high
terrain areas before tracking south to southeast onto the lower
elevations across eastern NM. Wetting precipitation will most favor
the higher terrain with localized areas across the plains also seeing
wetting precipitation depending on thunderstorm areas. Across the
west, drier air filtering into the area will result in a general
downtrend in thunderstorm coverage, especially along and west of the
Continental Divide. However, light winds will limit any critical fire
weather concerns.

15

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 1, 4:19 AM MDT, 18 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
419 AM MDT Tue Jun 1 2021

NMZ201>241-021100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
419 AM MDT Tue Jun 1 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms will develop over the mountains
and track toward the south and southeast over lower elevations today,
then linger mainly over eastern areas tonight. Elsewhere, mainly
isolated showers and thunderstorms are expected as far west as the
continental divide. A few storms may turn severe along and east of
the central mountain chain, and also in Socorro County, this
afternoon and evening. Locally heavy rainfall will also be possible
along and east of the central mountain chain this afternoon and
evening with the potential for flash flooding, especially below burn
scars, in urban areas with poor drainage, and in locations where the
ground is already saturated from recent heavy rain events.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wednesday through Sunday, daily rounds of showers and thunderstorms
will develop over the mountains and track toward the south and
southeast over the lower elevations. A few strong to severe storms
will be possible each day, mainly along and east of the central
mountain chain. Locations along and east of the central mountain
chain will continue to be favored for locally heavy rainfall and
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report through the National Weather
Service Albuquerque web site at weather.gov/abq or by calling
1.888.386.7637. You can also submit storm reports and photos on our
Facebook page or via Twitter using the hashtag nmwx.

44

In the hours before

Local storm report, Jun 1, 6:42 PM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
642 PM MDT TUE JUN 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             15 SE VAUGHN            34.44N 105.04W
06/01/2021  E0.88 INCH       GUADALUPE          NM   STORM CHASER

&&

EVENT NUMBER ABQ202102365

JLS
Special weather statement, Jun 1, 7:55 PM MDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
755 PM MDT Tue Jun 1 2021

NMZ230-020230-
Union County-
755 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
830 PM MDT...

At 755 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Kenton, or 35 miles north of Clayton, moving southeast
at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Union
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3694 10300 3676 10300 3667 10312 3695 10337
      3700 10330 3700 10310
TIME...MOT...LOC 0155Z 318DEG 21KT 3696 10323

34
Special weather statement, Jun 1, 8:19 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
819 PM MDT Tue Jun 1 2021

NMZ229-232-233-020245-
Eastern San Miguel County-Guadalupe County-Northeast Highlands-
819 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES UNTIL 845 PM MDT...

At 819 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Tecolote, or 16 miles southeast of Las Vegas,
moving south at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dilia, Anton Chico, San Agustin and Tecolotito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3544 10495 3518 10491 3519 10529 3522 10529
      3547 10516
TIME...MOT...LOC 0219Z 014DEG 11KT 3538 10508

12
Special weather statement, Jun 1, 8:21 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
821 PM MDT Tue Jun 1 2021

NMZ230-020245-
Union County-
821 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY UNTIL 845 PM
MDT...

At 821 PM MDT, Doppler radar was tracking a strong thunderstorm near
Seneca, or 7 miles northeast of Clayton, moving southeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clayton and Seneca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3650 10304 3639 10304 3649 10323 3665 10312
      3661 10300 3650 10300
TIME...MOT...LOC 0221Z 298DEG 34KT 3654 10309

40
Special weather statement, Jun 1, 8:46 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
846 PM MDT Tue Jun 1 2021

NMZ229-232-233-020315-
Eastern San Miguel County-Guadalupe County-Northeast Highlands-
846 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES UNTIL 915 PM MDT...

At 846 PM MDT, Doppler radar was tracking a strong thunderstorm near
Dilia, or 26 miles south of Las Vegas, moving south at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dilia, Anton Chico and Tecolotito.

This includes Interstate 40 between Mile Markers 243 and 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3531 10518 3532 10496 3495 10490 3495 10523
TIME...MOT...LOC 0246Z 359DEG 23KT 3524 10508

12
Special weather statement, Jun 1, 9:33 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
933 PM MDT Tue Jun 1 2021

NMZ230-231-234-020400-
Harding County-Union County-Quay County-
933 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING...
NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1000 PM
MDT...

At 933 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Texline to 10 miles northwest
of Hayden. Movement was south at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Amistad, Hayden and Sedan.

&&

LAT...LON 3569 10339 3607 10352 3631 10304 3582 10304
TIME...MOT...LOC 0333Z 349DEG 17KT 3626 10304 3606 10343

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:55 PM MDTSpecial Weather StatementABQUnion35 min
Jun 1, 8:19 PM MDTSpecial Weather StatementABQSan Miguel26 min
Jun 1, 8:21 PM MDTSpecial Weather StatementABQUnion24 min
Jun 1, 8:46 PM MDTSpecial Weather StatementABQGuadalupe29 min
Jun 1, 8:51 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel24 min
Jun 1, 9:14 PM MDTSevere Thunderstorm WarningABQGuadalupe31 min
Jun 1, 9:33 PM MDTSpecial Weather StatementABQHarding27 min
Jun 1, 9:37 PM MDTSevere Thunderstorm WarningABQQuay, Union68 min
Jun 1, 10:12 PM MDTTornado WarningABQQuay, Union31 min
Jun 1, 10:43 PM MDTSpecial Weather StatementABQRoosevelt32 min
Jun 1, 11:03 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jun 1, 11:06 PM MDTSpecial Weather StatementABQRoosevelt24 min
Jun 1, 11:16 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt59 min
Jun 1, 11:43 PM MDTSpecial Weather StatementABQGuadalupe32 min
Jun 2, 12:13 AM MDTSpecial Weather StatementABQRoosevelt32 min
Jun 2, 2:33 AM MDTSpecial Weather StatementABQRoosevelt27 min
Jun 2, 2:11 PM MDTSpecial Weather StatementABQLincoln34 min
Jun 2, 2:38 PM MDTSpecial Weather StatementABQSan Miguel37 min
Jun 2, 2:41 PM MDTSpecial Weather StatementABQSan Miguel34 min
Jun 2, 2:57 PM MDTSpecial Weather StatementABQLincoln33 min
Jun 2, 3:01 PM MDTSpecial Weather StatementABQChaves14 min
Jun 2, 3:16 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jun 2, 3:23 PM MDTSpecial Weather StatementABQLincoln37 min
Jun 2, 3:34 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe26 min
Jun 2, 3:37 PM MDTSpecial Weather StatementABQHarding23 min
Jun 2, 3:59 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe49 min
Jun 2, 4:02 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 2, 4:04 PM MDTSpecial Weather StatementABQHarding26 min
Jun 2, 4:15 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe2 hr
Jun 2, 4:18 PM MDTSevere Thunderstorm WarningABQQuay28 min
Jun 2, 4:22 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jun 2, 4:54 PM MDTSpecial Weather StatementABQDe Baca36 min
Jun 2, 5:00 PM MDTSpecial Weather StatementABQQuay30 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.